# SDR DL76G081334

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 45,190 hours, 6,563 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part serial: 9925
- Condition: Inoperative
- Location: Vsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O TA VSI INOP.  REPLACED F/O TA VSI.
